Skip to main content

Research Repository

Advanced Search

Maximising entropy on the nonparametric predictive inference model for multinomial data

Abellán, J; Baker, RM; Coolen, FPA

Authors

J Abellán

RM Baker



Journal Article Type Article
Publication Date 2011
Deposit Date Dec 12, 2011
Journal European Journal of Operational Research
Print ISSN 0377-2217
Publisher Elsevier
Volume 212
Issue 1
Pages 112-122
DOI https://doi.org/10.1016/j.ejor.2011.01.020
Public URL https://durham-repository.worktribe.com/output/1501467